← Return to Anyone have experience with Baclofen for back and neuropathy pain?

Discussion
Comment receiving replies
@cwallen9

I just sent an E-mail today to my doctor today. I think I saw the article you mentioned. That is what started the thought that maybe the Baclofen was the cause. I always hate telling a doctor that the medicine may be making it worse. I think the doctors want the patients to stay on the medicine as long as possible to make sure it isn't helping. However, it is hard when you are already in unbearable pain. Thanks for the input.

Jump to this post


Replies to "I just sent an E-mail today to my doctor today. I think I saw the article..."

Hi, @cwallen9 – I imagine it's rather confusing that your pain would potentially be increasing, not decreasing, from your back and neuropathy pain when the baclofen was added. Experiencing unbearable pain would be horrible. Sending a note to your doctor makes sense.

I'd like to invite @pjfrahm @judyannmac @zenk @wsh66 into this conversation, as they have mentioned baclofen and can let you know if they have had success or worsening of symptoms with it. @rwinney also may have some input on this.

cwallen9, have you been able to isolate any other factors that could be contributing to your pain increasing just lately?